saltar al contenido

Mentisan Plus Ninos Susp X 100Ml

Bs43,00

En stock : 128

Unidad de venta : Frasco

SKU 121317
}

Paracetamol 250mg-pseudoefedrina/clorfeniramina 30/2mg-dextrometorfano bromhidrato 15mg


  • imagen
    Bs43,00

    Mentisan Plus Ninos Susp X 100Ml

    Paracetamol 250mg-pseudoefedrina/clorfeniramina 30/2mg-dextrometorfano bromhidrato 15mg